Are the "bumpy patches" a result of your anxiety and stress? Perhaps. But they may also be due to any number of things.
If you are concerned your doctor should be able to provide a diagnosis, or refer you to a specialist
Hi, I cannot tell you what you can take for your medical problem without seeing you and diagnosing the problem. You should see your doctor to get an evaluation and diagnosis.
Urticaria (itchyred spots or...
You could have contracted scabies, it appears ususally on feet and hands I would contact a dermatologist...you could have contacted a parasite or have a food allergy....if you are using anything new on your skin even laundry
Most likely you are allergic to one of the ingredients in the suppliment. Maybe changing the brand and ensuring that all the ingredients are natural vitamins rather than a synthetic version could help also.
Also have a look
Just got diagnosed with Lupus last week. Is there any way to make yourself go into remission? Sounds like a malar butterfly rash. Even if in remission you should always protect your self from the sun with clothing, hats, and
Sorry but I'm having a difficult picturing a red bump. It might be an ingrown hair or it might be a sexually transmitted infection, especially if you're itchy. Since you're worried, it's best to go see
(used to lower cholesterol). However, dietary supplements containing red yeast rice, the precursor to statins, can also lead to muscle aches. Of course, any injury could do so. Red spots could be due to an allergic...